# SDR CA100809021

- Difficulty date: May 5, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 1,890 hours
- Engine: Pwa PW530A
- System (JASC): 7250 · Turbine Section
- Part: Fuel Nozzle
- Part number: 30J250101
- Condition: Unserviceable
- Location: Engine
- Part time: 1,893 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 05 MAY 2010, THIS ACFT WAS IN THE SERVICE CTR. A 450 HR, 5 POINT CALIBRATION RUN, WAS CONDUCTED ON THIS ENGINE. THE ENGINE FAILED THE CALIBRATION RUNS DUE TO AN OVERTEMP CONDITION. THE ACFT WAS FERRIED TO THE MAIN ACFT MFG SERVICE CTR FOR A FULL BORESCOPE INSP BY THE ENGINE SERVICE CTR.   THE ENGINE EXIBITED SERIOUS HOT SECTION DAMAGE.  THE HIGH PRESSURE TURBINE BLADES HAD BEEN SERIOUSLY ERRODED BY IMPACT FROM CARBON DEPOSITS FROM THE FUEL NOZZLES AND THE HP SEGMENTS WERE SEVERELY WORN, ALMOST TO THE POINT OF BREAKING THROUGH THE SEGMENT WALLS.  IT IS NOTE WORTHY THAT THIS ENGINE WAS SUBJECTED TO A 2000 HOUR BORESCOPE INSP CONDUCTED BY THE ACFT MFG SERVICE CTR.  JUST 30 HOURS PRIOR TO THIS EVENT AND WAS PASSED BY THE SERVICE CTR INSP DEPARTMENT WITH NO DEFECTS NOTED.
